# SDR TWAA0005808

- Difficulty date: November 29, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Aircraft time: 75,588 hours, 80,116 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, NUMBER 2 PYLON INTERIOR, O/B VERTICAL ANGLE WAS CRACKED AT BOTTOM, JUST AFT OF 13TH STAGE PNEUMATIC DUCT.  DIRECTLY BELOW FIRE SPRAY TUBE.  REPAIRED FLANGE USING 2 FABRICATED DOUBLERS OF 0.012 ALUMINUM PER SRM 53-01, PAGE 10 FIG 2, SHEET 4.
